# SDR REXA2024062400471

- Difficulty date: April 30, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332641
- Condition: Corroded
- Location: Bs 469-485 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19R SPLICE IS CORRODED BETWEEN F.S. 469 TO F.S. 485. STGR 19R SPLICE IS CORRODED BETWEEN F.S. 469 TO F.S. 485. DAMAGE REQUIRES EVALUATION. FOUND STRINGER SPLICE PN: SH670-33264-1 AT STR 19R AND FS 477.40 TO BE CORRODED OUT OF LIMITS IAW CRJ-900 SRM 53-00-00-101-001-A01 DUE TO DEPTH OF CORROSION AND CORROSION DAMAGE ACROSS MULTIPLE ELEMENTS. DEEPEST DAMAGE DEPTH IS .021. STRINGER SPLICE PN: SH670-33264-1 AT STR 19R AND FS 477.40 REQUIRES ENGINEERING OR REPLACEMENT. REMOVED SPLICE (SH670-33264-1) STRINGER #19R/H BETWEEN F.S.477 TO 485 IAW CRJ900 SRM 51-42-06-001-001-A01. REMOVED 6EA CLIPS (P/N: SH670-35625-1), 1EA CLIP (P/N: SH670-35625-2) BETWEEN F.S.333 TO F.S. 477.40, STGR #19, IAW CRJ900SRM 51-42-06-001-001-A01. FOR ACCESS. INSTALLED 6EA CLIPS (P/N: SH670-35625-1), 1EA CLIP (P/N: SH670-35625-2) BETWEEN F.S.333 TO F.S. 477.40, STGR #19, IAW CRJ900SRM 51-42-06-001-001-A01. REMOVED CABIN DISTRIBUTION (GG670-95616-2) IAW CRJ900 AMM 21-23-04-000-801-A06. FOR ACCESS. INSTALLED ABOVE FLOOR BOTTOM DUCT FS469 TO FS485 IAW CRJ 900 AMM 21-23-04-400-801-A06 LEAK CHECK REQUIRED LEAK CHECK OF THE ABOVE FLOOR BOTTOM DUCT FS469-FS485 GOOD IAW CRJ900 AMM 21-23-00-790-801-A01 STRINGER SPLICE REQUIRES ENGINEERING OR REPLACEMENT REMOVED STRINGER SPLICE IAW CRJ900 SRM 51-42-06-001-001-0A01. LOCATE AND DRILL NEW STRINGER SPLICE (P/N:SH670-33264-1). LOCATED AND DRILLED NEW STRINGER SPLICE (P/N:SH670-33264-1) IAW CRJ900 SRM 51-40-11-001-001-A01 NEW STRINGER SPLICE (P/N:SH670-33264-1) REQUIRES INSTALL. INSTALLED NEW STRINGER SPLICE (P/N:SH670-33264-1) IAW CRJ900 SRM 51-42-06-001-001-A01. REQUIRES FINISH SURFACE. COMPLETED FINISH SURFACE IAW CRJ900 SRM 51-41-16-001-001-A01.
